# SDR RRXA000397

- Difficulty date: May 1, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND  CORROSION DAMAGE TO MID CARGO AT STA 607  AND STR 34L AND 35R, DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE DOUBLER, TREATED AREA IAW DC8 SRM 51-1-8, FABRICATE PART AND INSTALLED IAW DC8 SRM DC8 SRM 51-1-9 & SRM 53-4-1 FIG 1F.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
